Posts

anaphylactic shock

Anaphylactic Shock or Anaphylaxis as it sometimes known as is an extremely dangerous allergic reaction which can be triggered by prescription drugs such as Penicillin, reactions can occur with certain foods to and the more common ones are peanuts, seafood, insect bites, hair dye chemicals (that’s why hairdressers do a ‘patch test’ with customers), in fact there are lots of things that can trigger an allergic reaction.

training with a defibrillator

In December 2016 the HSE (Health & Safety Executive) made it known to First Aid training providers that defibrillator training must now be included with all First Aid training in the workplace

changes to eyfs legislation

In March 2015 the Government put forward a proposal requiring that “all newly qualified Early Years Provider” to hold a valid Paediatric First Aid certificate in order to be included in the ratios required for early years setting.